ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Conference Paper

Dey, Bikash Kumar and Rajan, Sundar B (2003) Affine Invariant Extended Cyclic Codes over Galois Rings. In: IEEE International Symposium on Information Theory, 2003, 29 June - 4 July, Yokohama, Japan, p. 160.

Dey, Bikash Kumar and Rajan, Sundar B (2001) DFT Domain Characterization of Quasicyclic Codes. In: 2001 IEEE International Symposium on Information Theory, 24-29 June, Washington, p. 36.

Dey, Bikash Kumar and Rajan, Sundar B (2001) $F_q$-Linear Cyclic Codes over $F_{qm}$:DFT Characterization. In: 14th International Symposium on Applied Algebra, Algebraic Algorithms and Error-Correcting Codes (AAECC-14), November 26–30, Melbourne, Australia, pp. 67-76.

Reddy, Vellenki U and Dey, Bikash Kumar and Dasgupta, Soura (1999) Discrete Multitone Modulation with Least Squares Inverse Channel Filtering. In: 1999 IEEE International Conference on Personal Wireless Communication, 17-19 February, Jaipur,India, 467 -470.

Conference Poster

Dey, Bikash Kumar and Rajan, Sundar B (2002) Codes Closed under Arbitrary Abelian Group of Permutations. In: 2002 IEEE International Symposium on Information Theory, 30 June - 5 July, Lausanne, Switzerland, p. 201.

Journal Article

Dey, Bikash Kumar and Sundar Rajan, B (2005) $F_q$-linear cyclic codes over $F_qm$: DFT approach. In: Designs, Codes and Cryptography, 34 (1). pp. 89-116.

Dey, Bikash Kumar and Rajan, Sundar B (2004) Codes Closed under Arbitrary Abelian Group of Permutations. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 1-18.

This list was generated on Sat Sep 21 18:34:15 2019 IST.